# SDR 2003F00436

- Difficulty date: March 10, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5754 · Leading Edge Devices
- Part: Retainer
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK AT NR 5 SLAT, INBOARD HOOK SEAL CUTOUT, OUTBOARD SEAL RETAINER.  REMOVED AND REPLACED NR 5 SLAT INBOARD HOOK SEAL, UPPER LEADING EDGE, OUTBOARD SEAL RETAINER TRIM.  (M)
